# SDR FDEA202110212582

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: 185N30011
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SKIN INBOARD OF LOGO LIGHT IS DENTED REPAIRED HORIZONTAL STABILIZER UPPER SKIN PANEL IAW B757 SRM 51-70-10-2R REPAIR 3 AND 4.
